# SDR UALA2013040102085

- Difficulty date: April 1, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 55,546 hours, 15,561 cycles
- Engine: Pwa PW2037
- System (JASC): 2425 · AC Indicating System
- Part: Controller
- Part number: 520854
- Part serial: 15
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMG FAILED ACK OPS CK.  REPLACED HMG CONTROLLER.
